# SDR AALA202510023986

- Difficulty date: September 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 35,221 hours, 14,503 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Pad
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT  OVERWING EXIT LOWER AFT STOP PADS ON AFT EXIT DOOR NOT INSTALLED IN THE CORRECT ORIENTATION. ADJUSTED RGITH HAND OVERWING EXIT LOWER AFT STOP PADS ON AFT EXIT DOOR. PER AMM 52-22-00.
